MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVS AS SPACER INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE AVS AS SPACER INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48329000
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during the surgery, the spacer inserter can't catch the cage.Update (b)(6) 2016: surgery was completed with another competitor's instrument.Surgeon not satisfied with position of the cage.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment; this instrument was manufactured more than 2 years prior to the reported event.Additionally per email correspondence with the sales rep, the instrument is used 2-3 times a week.The instrument ifu states that device life depends on number of uses.It is likely that the cause of the reported event is normal material wear over time.
 
Event or Problem Description

Brand Name
AVS AS SPACER INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5743509
Report Number0009617544-2016-00247
Device Sequence Number13608553
Product Code LXH
UDI-Device Identifier07613327267600
UDI-Public(01)07613327267600
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48329000
Device Lot Number140618
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/27/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/22/2016
Supplement Report FDA Received Date10/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1